# SDR 017041

- Difficulty date: January 13, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 16,193 hours, 24,352 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 11438800013
- Part serial: MX497798
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, MANUAL EXTENSION PERFORMED.  REPLACED HYD POWER PACK IAW MM, OP AND LEAK CHECKED GOOD.
